# SDR FOTR20217842

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 740
- Part time: 22,465 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR BS 740 PRESSURE FITTING IS CORRODED BETWEEN STR 27L-28L. REMOVED FITTING FROM STA 740 IAW SRM 51-30-2, FORMED FITTING FROM 7075-0, 7.2" X 10.7" .190" PO 2905745 IAW SRM 51-20-1, FIG 7.  HEATED TREATED FITTING TO 7075T6 IAW ENG REPORT 2-37153-801A.  LOCATED AND DRILLED FITTING IAW SRM 51-30-5, 51-30-6 A, D DWG 69-43695.  INSTALLED FITTING IAW IAW SRM 51-30-2.
